# SDR SWAA2024071908319

- Difficulty date: July 2, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 33,669 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION ANGLE (SIDEPLATE) CORRODED STA 772J TO 767; RBL 21. AFT CARGO RH TRANSITION ANGLE (SIDEPLATE) CORRODED AROUND NUTPLATES STA 772J TO 767 RBL 21.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.035' REMAINING THICKNESS). TRANSITION ANGLE (SIDEPLATE) IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED RH TRANSITION ANGLE FROM STA 727E+10? TO 767; RBL 21 PER SRM 53-00-53-2R-6.;[03] LOCATED NUTPLATE HOLES ON NEW TRANSITION ANGLE REPAIR PART PER SRM 51-40-02.;[04] FABRICATED NEW RH TRANSITION ANGLE (SIDE PLATE) SECTION FROM STA. 727E+10 TO 767; DRILLED AND COUNTERSINK IAW SRM 53-00-53-2R-5.;[05] VERIFIED FABRICATED NEW RH TRANSITION ANGLE (SIDE PLATE) SECTION FROM STA. 727E+10 TO 767; DRILLED AND COUNTERSINK IAW SRM 53-00-53-2R-5.;[06] INSTALLED NUT PLATES ON NEW RH TRANSITION SIDE PLATE IAW SRM 51-40-10. TIME: 12:30AM DATE: 07/07/2024.;[07] VERIFIED. INSTALLATION OF NUT PLATES ON NEW RH TRANSITION SIDE PLATE IAW SRM 51-40-10. TIME: 12:30AM DATE: 07/07/2024. SIGN OFF FOR CORRECTIVE ACTION #6.;[08] REPLACED 3 EA. BONDED NUT PLATES AT RH TRANSITION ANGLE PER SRM 51-40-10. INSTALLED 07/08/2024 01:30 AM.;[09] VERIFIED REPLACED 3 EA. BONDED NUT PLATES AT RH TRANSITION ANGLE PER SRM 51-40-10.;[10] REPAIRED RH TRANSITION ANGLE (SIDEPLATE) SECTION FROM STA 727E+10 TO 767; RBL 21 PER SRM 53-00-53-2R-5 AND SRM 53-00-53-1A-2.;[11] INSPECTED WORK PERFORMED
